# SDR CALA2009080300404

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 41,198 hours, 21,922 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 65448105
- Part serial: 8091
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 41,197 hours, 21,922 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR UNSAFE AFTER TAKEOFF, AIRCRAFT DESCENDED TO LOWER ALT, AS THROTTLES ADVANCED RIGHT MAIN GEAR FREE FELL DOWN.  EXECUTED UNSAFE GEAR INDICATION CHECK LIST, GEAR DOWN 3-GREEN, AIR RETURN ACCOMPLISHED.  CYCLED LANDING GEAR SEVERAL TIMES, NO FAULTS NOTED.  REMOVED AND REPLACED RIGHT MAIN UPLOCK ACTUATOR IAW MM 32-32-41 AS A PRECAUTION.  REF TO NR 4335180 FOR OPS AND LEAK CHECK.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1178238, S/N OFF 08091 IPC REFERENCE 32-32-41-01.
